Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 46, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 8, 2008, 7:34 AM MDT for 11 counties in New Mexico. It took effect at May 8, 2008, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2008, 7:34 AM MDT (13:34 UTC)
- In effect from
- May 8, 2008, 1:00 PM MDT
- Expired
- May 8, 2008, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2626 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 081334 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 734 AM MDT THU MAY 8 2008 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON INTO EARLY EVENING MAINLY ALONG AND SOUTH OF INTERSTATE 40...AND ALONG AND EAST OF INTERSTATE 25 FOR STRONG WINDS AND LOW HUMIDITIES... .A STORM PASSING TO THE NORTH WILL BRING INCREASING WINDS ALOFT... WHICH WILL MIX DOWN TO THE SURFACE. WESTERLY WINDS WILL QUICKLY INCREASE BY LATE THIS MORNING AND RELATIVE HUMIDITIES WILL DROP INTO THE TEENS AND SINGLE DIGITS OVER MANY AREAS...CREATING WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. THE EXCEPTION MAY BE ACROSS THE FAR EASTERN PLAINS NEAR THE TEXAS BORDER WHERE RELATIVE HUMIDITIES MAY NOT BE LOW ENOUGH DUE TO RECENT SIGNIFICANT RAIN. NMZ103>109-090200- /O.UPG.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/ /O.NEW.KABQ.FW.W.0046.080508T1900Z-080509T0200Z/ /O.NEW.KABQ.FW.A.0043.080509T1900Z-080510T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 734 AM MDT THU MAY 8 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY AFTERNOON THROUGH FRIDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED BOTH TODAY AND FRIDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ 40
2 follow-up statements
000 WWUS85 KABQ 090159 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 759 PM MDT THU MAY 8 2008 ...RED FLAG WARNING IN EFFECT AGAIN FRIDAY AFTERNOON AND EARLY EVENING MAINLY ALONG AND SOUTH OF INTERSTATE 40...AND ALONG AND EAST OF INTERSTATE 25 FOR STRONG WINDS AND LOW HUMIDITIES... .ANOTHER FAIRLY STRONG UPPER LEVEL LOW PRESSURE DISTURBANCE WILL MOVE INTO THE CENTRAL ROCKIES FRIDAY WHICH WILL AGAIN INCREASE WINDS ALOFT AND THE SURFACE PRESSURE GRADIENT AS WELL...CREATING RED FLAG CONDITIONS WITH WIND AND LOW HUMIDITY FOR MUCH OF CENTRAL AND NORTHERN NEW MEXICO. WEST AND SOUTHWEST WINDS WILL QUICKLY INCREASE BY AT LEAST MIDDAY AND RELATIVE HUMIDITIES WILL DROP INTO THE TEENS AND SINGLE DIGITS OVER MANY AREAS...CREATING WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. NMZ103>109-091400- /O.EXP.KABQ.FW.W.0046.000000T0000Z-080509T0200Z/ /O.UPG.KABQ.FW.A.0043.080509T1900Z-080510T0200Z/ /O.NEW.KABQ.FW.W.0047.080509T1900Z-080510T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 759 PM MDT THU MAY 8 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY...FOR CENTRAL AND NORTHEAST NEW MEXICO. THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE EXPECTED AGAIN FRIDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101-102-091400- /O.NEW.KABQ.FW.A.0044.080509T1900Z-080510T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 759 PM MDT THU MAY 8 2008 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING...FOR NORTH CENTRAL AND NORTHWEST NEW MEXICO. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
000 WWUS85 KABQ 090208 CCA RFWABQ RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 805 PM MDT THU MAY 8 2008 CORRECTED TO ADD FIRE WEATHER WATCH HEADLINE BELOW. ...RED FLAG WARNING IN EFFECT AGAIN FRIDAY AFTERNOON AND EARLY EVENING MAINLY ALONG AND SOUTH OF INTERSTATE 40...AND ALONG AND EAST OF INTERSTATE 25 FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR NORTH CENTRAL AND NORTHWEST NEW MEXICO FRIDAY AFTERNOON AND EARLY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... .ANOTHER FAIRLY STRONG UPPER LEVEL LOW PRESSURE DISTURBANCE WILL MOVE INTO THE CENTRAL ROCKIES FRIDAY WHICH WILL AGAIN INCREASE WINDS ALOFT AND THE SURFACE PRESSURE GRADIENT AS WELL...CREATING RED FLAG CONDITIONS WITH WIND AND LOW HUMIDITY FOR MUCH OF CENTRAL AND NORTHERN NEW MEXICO. WEST AND SOUTHWEST WINDS WILL QUICKLY INCREASE BY AT LEAST MIDDAY AND RELATIVE HUMIDITIES WILL DROP INTO THE TEENS AND SINGLE DIGITS OVER MANY AREAS...CREATING WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. NMZ103>109-091430- /O.EXP.KABQ.FW.W.0046.000000T0000Z-080509T0200Z/ /O.UPG.KABQ.FW.A.0043.080509T1900Z-080510T0200Z/ /O.NEW.KABQ.FW.W.0047.080509T1900Z-080510T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 805 PM MDT THU MAY 8 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY...FOR CENTRAL AND NORTHEAST NEW MEXICO. THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE EXPECTED AGAIN FRIDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101-102-091430- /O.NEW.KABQ.FW.A.0044.080509T1900Z-080510T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 805 PM MDT THU MAY 8 2008 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING...FOR NORTH CENTRAL AND NORTHWEST NEW MEXICO. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 8, 2:50 AM MDT, 4 hours 44 minutes earlier.
Area forecast discussion, May 8, 2:50 AM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 250 AM MDT THU MAY 8 2008 .DISCUSSION... LATEST WATER VAPOR LOOP SHOWS THE UPPER DISTURBANCE THAT AFFECTED MUCH OF EASTERN NEW MEXICO WEDNESDAY HAS PULLED WELL EAST INTO THE CENTRAL MS RIVER VALLEY WHILE ANOTHER UPPER DISTURBANCE OVER UTAH NEARS NEW MEXICO. PROFILER DATA SUPPORTS PATTERN AS LOW/MID LEVEL WIND FIELD VEERS SOUTHWEST ALL AREAS. EFFICIENT MIXING TODAY AHEAD OF THE APPROACHING UPPER WAVE WILL ALLOW GUST POTENTIAL TO TAP INTO 40-50 KNOT 550MB WIND FIELD OVER THE EASTERN HALF OF THE STATE... ESPECIALLY ALONG THE I40 CORRIDOR AND EAST SLOPES OF THE SANGRES. WILL HOIST WIND ADVISORY FOR THIS AREA FROM 1PM-7PM. 700MB DEWPOINT DEPRESSIONS IN EXCESS OF 30F WILL SUPPORT MIN RH VALUES IN THE SINGLE DIGITS ACROSS A LARGE PORTION OF NM THEREFORE RED FLAGS WILL ALSO FLY TODAY. 00Z MODEL SUITE SUPPORTS SOLUTION MORE IN LINE WITH THE NAM SO TWEAKED TEMPS/POPS ACCORDINGLY. 03Z SREF/00Z ARW WRF SHOW CURRENT PRECIP OVER UTAH/SW CO WILL CONTINUE TO SPREAD EASTWARD INTO THE NORTHERN MTNS THIS AFTERNOON WITH GREATEST PROBABILITIES ALONG THE WEST SLOPES OF THE TUSAS MTNS NEAR CHAMA. A SURFACE FRONT WILL ALSO PUSH SOUTH ACROSS THE NE PLAINS WITH ISOLD STORMS POSSIBLE. MODEL LAPSE RATES BTWN 9-10C/KM...LIFTED INDICES BTWN -1 AND 0C... MODEST BULK SHEAR...AND 850-500 RH BETWEEN 20-40 PERCENT WILL ALLOW STORMS TO FAVOR DRY REGIME WITH A FEW ALONG THE COLORADO BORDER EXHIBITING MIX OF WET/DRY DUE TO HIGHER MID LEVEL MOISTURE. ANOTHER WINDY DAY IS ON TAP FOR FRIDAY AS 996MB LOW PRESSURE CENTER DEVELOPS IN THE VICINITY OF KRTN. EFFICIENT MIXING WILL TAKE PLACE ONCE AGAIN AND TAP EVEN STRONGER MID LEVEL WIND FIELD AS CORE OF THE 130-140 KNOT UPPER JET LIFTS NORTH ACROSS THE STATE. WILL ISSUE ANOTHER FIRE WEATHER WATCH FOR THE SAME AREAS AND POTENTIAL EXISTS FOR MORE WIND ADVISORY WINDS FARTHER WEST ACROSS THE CENTRAL AND WESTERN PORTION OF THE CWA. A SECOND UPPER DISTURBANCE IS THEN PROGGED TO SLIDE EAST ACROSS COLORADO SATURDAY FORCING A COLD FRONT SOUTH THROUGH THE EASTERN PLAINS AND ADVECTING SLIGHTLY COOLER AIR INTO THE STATE ON MODEST NW FLOW. SUNDAY APPEARS TO BE THE BEST DAY AS WEAK RIDGING BUILDS INTO THE STATE. WINDS SHOULD BE LIGHTER AND TEMPS WILL HOVER AROUND SEASONAL NORMS. SIGNIFICANT MODEL DIFFERENCE ARISE BEYOND MONDAY WITH REGARD TO A STRONG UPPER LOW DEVELOPING OVER THE CENTRAL AND SOUTHERN ROCKIES THROUGH WEDNESDAY. LEFT EXTENDED RELATIVELY UNCHANGED TO AWAIT FURTHER MODEL CONSISTENCY. GUYER && .AVIATION... VFR CONDITIONS ALL AREAS NEXT 24 HOURS ASIDE FROM BRIEF MVFR TO IFR IN A SHOWER OR THUNDERSTORM OVER THE HIGHER TERRAIN NEAR THE COLORADO BORDER. WINDS TO INCREASE TODAY WITH GUSTS OF 40KT LIKELY ESPECIALLY ALONG AND EAST OF CENTRAL MOUNTAINS THIS AFTERNOON. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 74 40 78 42 / 10 0 0 0 GALLUP.......................... 71 32 75 35 / 0 0 0 0 GRANTS.......................... 73 34 77 37 / 0 0 0 0 GLENWOOD........................ 80 41 82 44 / 0 0 0 0 CHAMA........................... 60 29 66 30 / 30 10 5 5 LOS ALAMOS...................... 69 40 72 39 / 5 0 0 0 RED RIVER....................... 56 28 61 30 / 20 5 0 5 TAOS............................ 69 32 72 35 / 10 0 0 0 SANTA FE........................ 73 40 75 39 / 0 0 0 0 SANTA FE AIRPORT................ 75 40 78 41 / 0 0 0 0 ESPANOLA........................ 77 38 80 40 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 79 50 82 49 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 82 44 84 45 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 79 48 81 47 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 81 47 84 46 / 0 0 0 0 SOCORRO......................... 86 46 88 48 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 74 38 76 40 / 0 0 0 0 MORIARTY/ESTANCIA............... 76 39 78 41 / 0 0 0 0 CARRIZOZO....................... 83 45 83 50 / 0 0 0 0 RUIDOSO......................... 73 42 75 46 / 0 0 0 0 RATON........................... 72 36 74 38 / 5 0 0 10 LAS VEGAS....................... 72 38 75 41 / 0 0 0 0 ROY............................. 75 43 77 45 / 5 0 0 5 CLAYTON......................... 76 46 79 47 / 10 10 0 5 SANTA ROSA...................... 83 46 85 52 / 0 0 0 0 TUCUMCARI....................... 85 48 85 53 / 0 0 0 0 FORT SUMNER..................... 87 50 87 53 / 0 0 0 0 CLOVIS.......................... 85 50 85 53 / 0 0 0 0 PORTALES........................ 86 49 86 51 / 0 0 0 0 ROSWELL......................... 89 53 90 56 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103>109. FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES...NMZ103>109. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ005-011>013. && GUYER/40
Hazardous weather outlook, May 8, 6:00 AM MDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT THU MAY 8 2008 NMZ001>021-026-091200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT THU MAY 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM TODAY FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO...EXCEPT THE NORTHWEST CORNER... WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A WIND ADVISORY IS IN EFFECT FOR THE EAST CENTRAL PLAINS AND NORTHEAST HIGHLANDS FROM 1 PM TO 7 PM TODAY FOR WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE SATURDAY AFTERNOON...AND AGAIN EARLY NEXT WEEK. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 3:55 AM MDT | Wind Advisory | ABQ | 15 hr | |
| May 8, 7:34 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more | 13 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.